Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from asthma and sinus. Started bleeding nose. What should I do?

My nose starts bleeding sometimes though not much. I am asthmatic and have sinus issues since an early age. Noses are mostly congested and very allergic to dust. Now im in my thirties and started with nose bleeds . I assume its due to my allergies and blowing nose most of the time. Please confirm if im right. My email id is YYYY@YYYY Thanks.
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Nasal congestion,blocked nose are common in asthamatics and get precipatated by allergies.
Epistaxsis is common in rhinitis that is infection of nose.
If bleeding is less there is nothing to worry.You need nasal decongestant ,antihistiminics and addationally you may also need antibiotics.
Nasal trauma due to nose pricking is common precipatating factor.Avoid that.
In case of sever bleeding please consult ER
Hope this answers your question.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor